# SDR LR7A2014053100731

- Difficulty date: May 31, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 52,859 hours, 30,571 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 3397264
- Condition: Damaged
- Location: Bs 836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK,  FOUND BS 836 RT SIDE BULKHEAD HAD TWO  ELONGATED HOLES AT RBL 63 & 65, WL 180.  REPAIRED IAW MEA 382-53-14-014.
